Home › The Candida Forum › Candida Questions › 1 week after stopping Diflucan, stll having massive die-off symptoms › Reply To: 1 week after stopping Diflucan, stll having massive die-off symptoms
flailingWcandi wrote: Thank you everybody for sharing such experience based knowledge; this forum is a constant help to those of us just learning while stumbling in the process along the way, thanks to all of you.
I agree Candida can run in families; perhaps even contracted from each other rather than genetic. I’m sure now my late Pops’ digestive problems were in fact Candida related in hindsight.
Dvjorge: I have been following your posts and have great respect for your point of view, as well as Raster/Able’s. We all have difo levels of CRC in our bodies and have to find what heals us individually. Couple of questions regarding colonic/nystatin: does it treat Candida outside the bowel? For instance with systemic (mycosis) candida running in the blood and perhaps traveling to all sorts of areas of the body, not just in the GI tract? Or does one have to do both, oral and colonic nystatin for a while? Then go to colonics to clean up the GI?
I suspect I have leaky gut caused by CRC yet, feel I need to work on healing leaky gut first even if it sets me back with CRC within reason in the meantime before undergoing further AC treatment. A work backwards of cause/effect approach.
No, Nystatin don’t treat systemic mycosis, neither orally nor anally.
Nystatin is a non-systemic drug meaning it doesn’t reach significant levels in the blood.
It is ideal for CRC because we don’t have systemic mycosis. Candida don’t go to the blood in patients affected by this syndrome at least you be in the last state of immune suppression.
If a person is attacked by Systemic Mycosis, that person only has hours to be in ER in critical condition with IV antifungal.
I don’t like the idea of colonics, I never mention that word. I speak about Enemas or high enemas. Colonics are something different.